JournalsprimsVol. 20, No. 3pp. 683–692

Completeness of Noncompact Analytic Spaces

  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
Completeness of Noncompact Analytic Spaces  cover
Download PDF

Abstract

Let X be a reduced paracompact complex analytic space of dimension n. It is proved that if X has no compact irreducible branches of dimension n, then X is n-complete, and if X has finitely many compact irreducible branches of dimension n, X is n-pseudoconvex, both in the sense of Andreotti-Grauert. Applying Andreotti-Grauert's finiteness theorem (resp. Barlet's theorem on the Steinness of cycle spaces) we deduce from our result Siu's theorem on analytic sheaf cohomology groups of noncompact complex spaces (resp. the Steinness of the space of (n—1) cycles of analytic spaces whose n-dimensional irreducible branches are non-compact).

Cite this article

Takeo Ohsawa, Completeness of Noncompact Analytic Spaces . Publ. Res. Inst. Math. Sci. 20 (1984), no. 3, pp. 683–692

DOI 10.2977/PRIMS/1195181418